Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Semi-terminal continua in Kelley spaces

Author: Janusz R. Prajs
Journal: Trans. Amer. Math. Soc. 363 (2011), 2803-2820
MSC (2000): Primary 54F15; Secondary 54F50
Published electronically: January 20, 2011
MathSciNet review: 2775787
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A continuum $ K$ in a space $ X$ is said to be semi-terminal if at least one out of every two disjoint continua in $ X$ intersecting $ K$ is contained in $ K$. Based on this concept, new structural results on Kelley continua are obtained. In particular, two decomposition theorems for Kelley continua are presented. One of these theorems is an improved version of the aposyndetic decomposition theorem for Kelley continua.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 54F15, 54F50

Retrieve articles in all journals with MSC (2000): 54F15, 54F50

Additional Information

Janusz R. Prajs
Affiliation: Department of Mathematics and Statistics, California State University Sacramento, 6000 J Street, Sacramento, California 95819 – and – Institute of Mathematics, University of Opole, Ul. Oleska 48, 45-052 Opole, Poland

Keywords: Ample, continuum, filament, homogeneous, semi-indecomposable, semi-terminal
Received by editor(s): March 7, 2008
Published electronically: January 20, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society